# SDR HALA2015080300151

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 51,946 hours, 9,425 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX630453
- Condition: Failed
- Location: Hyd System
- Part time: 45,522 hours, 8,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 CENTER HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON AND EICAS CENTER HYDRAULIC PRIM 1.  R & R THE HYDRAULIC PUMP IAW AMM 29-11-02-004-001/404-018.  LEAK & OPS CHECK GOOD.  ACFT OK TO CONTINUE.
